# SDR CA190410009

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 60093000123
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) FLAP FAIL ON DESCENT , FLAPS SELECTED TO 20 FROM ZERO. FLAPS FAILED WITHOUT MOVING. PILOTS DECLARED AN EMERGENCY. DIVERTED FOR LANDING AT ALTERNATE AIRPORT. UNEVENTFUL LANDING. TECHNICIANS TOWED AIRCRAFT INTO HANGAR TO TROUBLESHOOT. ON POWER UP WITH GROUND POWER, SYSTEM OPERATED NORMALLY WITH NO FAILURES. THREE LEGS LATER THE FLAPS FAILED ON TAXI OUT. FLAPS WERE AT ZERO, PILOT SELECTED 20 DEGREES. FLAPS FAILED WITHOUT MOVING. TROUBLESHOOTING IN PROGRESS. (TC# 20190410009)
